Seguir
Manuel Delgado
Manuel Delgado
Departamento de Matemática, Faculdade de Ciências, Universidade do Porto
Dirección de correo verificada de fc.up.pt - Página principal
Título
Citado por
Citado por
Año
numericalsgps, a GAP package for numerical semigroups
M Delgado, PA García-Sánchez
ACM Communications in Computer Algebra, 2016
251*2016
numericalsgps, a GAP package for numerical semigroups
M Delgado, PA García-Sánchez
ACM Communications in Computer Algebra 50 (1), 12-24, 2016
1322016
Approximation to the smallest regular expression for a given regular language
M Delgado, J Morais
Implementation and Application of Automata: 9th International Conference …, 2005
512005
Abelian Pointlikes of a Monoid
M Delgado
Semigroup forum 56 (3), 339-361, 1998
461998
Sur certains systèmes d'équations avec contraintes dans un groupe libre
J Almeida, M Delgado
Portugaliae Mathematica 56 (4), 409-418, 1999
451999
Conjecture of Wilf: a survey
M Delgado
Numerical Semigroups: IMNS 2018, 39-62, 2020
362020
On the weight hierarchy of codes coming from semigroups with two generators
M Delgado, JI Farrán, PA García-Sánchez, D Llena
IEEE transactions on information theory 60 (1), 282-295, 2013
322013
On the hyperdecidability of pseudovarieties of groups
M Delgado
International Journal of Algebra and Computation 11 (6), 753-772, 2001
312001
On a question of Eliahou and a conjecture of Wilf
M Delgado
Mathematische Zeitschrift 288 (1), 595-627, 2018
242018
Tameness of the pseudovariety of abelian groups
J Almeida, M Delgado
International Journal of Algebra and Computation 15 (2), 327-338, 2005
242005
Sur certains systemes d'equations avec contraintes dans un groupe libre-addenda
J Almeida, M Delgado
Portugaliae Mathematica 58 (4), 379-388, 2001
242001
Combinatorial group theory, inverse monoids, automata, and global semigroup theory
M Delgado, S Margolis, B Steinberg
International Journal of Algebra and Computation 12 (1), 179-212, 2002
212002
Abelian kernels of some monoids of injective partial transformations and an application
M Delgado, VH Fernandes
Semigroup Forum 61 (3), 435-452, 2000
212000
Algorithms for generalized numerical semigroups
C Cisto, M Delgado, PA García-Sánchez
Journal of Algebra and Its Applications 20 (05), 2150079, 2021
172021
Numerical semigroups problem list
M Delgado, PA García-Sánchez, JC Rosales
CIM Bulletin 33, 15-26, 2013
172013
On the generalized Feng-Rao numbers of numerical semigroups generated by intervals
M Delgado, J Farrán, P García-Sánchez, D Llena
Mathematics of Computation 82 (283), 1813-1836, 2013
132013
Commutative images of rational languages and the abelian kernel of a monoid
M Delgado
RAIRO-Theoretical Informatics and Applications 35 (05), 419-435, 2001
13*2001
Systems of proportionally modular Diophantine inequalities
M Delgado, PA García-Sánchez, JC Rosales, JM Urbano-Blanco
Semigroup Forum 76, 469-488, 2008
122008
Solving systems of equations modulo pseudovarieties of abelian groups and hyperdecidability
M Delgado, A Masuda, B Steinberg
Semigroups and formal languages, 57-65, 2007
112007
Abelian kernels of monoids of order-preserving maps and of some of its extensions
M Delgado, VH Fernandes
Semigroup Forum 68 (3), 335-356, 2004
112004
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20